# SDR DHL2001727025

- Difficulty date: August 7, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2612 · Fire Detection
- Part: Power Unit
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, APU FIRE TEST BECAME INOP.REMOVED AND REPLACED FIRE TEST POWER UNIT IAW 26-15-0. OPS CHECK GOOD.
